# SDR DXTA2011042604562

- Difficulty date: April 26, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 8,738 hours, 5,166 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

WING TANK OVERFILL LT CAS MESSAGE. FUEL VENTED FROM LT WING TANK AT CRUISE FL 270 & NO TURBULENCE FOR APPROX 15 MINUTES.  NORMAL CLIMB IN LIGHT TURBULENCE.  YAWED ACFT TO STOP VENTING, NO SUCCESS.  VENTING STOPPED AT APPROX 18000 FT.  FUEL ABOARD 10000 LBS AT DEPARTURE.  RESIDUAL FUEL LEAKING AFTER LANDING.  DEFUELED & REMOVED LT WING FUEL PANELS.  INSPECTED FUEL BAYS, TUBES, & VALVES. NO DEFECTS NOTED.  R & R  VENT FLOAT VALVE OTBD, OTBD SURGE TANK DRAIN CHECK VALVE, VENT TUBE DRAIN CHECK VALVE. CLOSE FUEL PANELS.  FUELED ACFT, LEAK CHECKED GOOD.  PERFORMED FUELING PRE-CHECK & CHECKED GOOD.  PERFORMED FUEL OVERFULL OPS CHECKED GOOD.  NO FUEL VENTED FROM WINGS TOPPED OFF.  COMPLETED IAW MM 28-10-04.
